Alert archive / Idaho / High Wind Watches in 2012
High Wind Watch 2, NWS Boise, ID
NWS Boise, ID issued this high wind watch at Jun 3, 2012, 2:00 PM MDT for 8 counties in Idaho; Malheur County, Oregon. It took effect at Jun 4, 2012, 5:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 3, 2012, 2:00 PM MDT (20:00 UTC)
- In effect from
- Jun 4, 2012, 5:00 PM MDT
- Expired
- Jun 3, 2012, 10:40 PM MDT
- In force
- Issued by
- NWS Boise, ID
Counties Ada County, ID, Adams County, ID, Canyon County, ID, Elmore County, ID, Gem County, ID, Owyhee County, ID, Payette County, ID, Washington County, ID, Malheur County, OR
The radar
The Boise radar (KCBX), 35 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 8.0 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1916 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
042 WWUS75 KBOI 032000 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 200 PM MDT SUN JUN 3 2012 ...HIGH WINDS POSSIBLE LATE MONDAY... .HIGH WINDS MAY OCCUR LATE MONDAY AND MONDAY EVENING AS A STRONG COLD FRONT MOVES THROUGH SOUTHEAST OREGON AND SOUTHWEST IDAHO. THUNDERSTORMS ALONG AND AHEAD OF THE FRONT MAY BRING STRONG WINDS OF THEIR OWN. ORZ063-040500- /O.NEW.KBOI.HW.A.0002.120604T2300Z-120605T0100Z/ MALHEUR COUNTY- 200 PM MDT SUN JUN 3 2012 /100 PM PDT SUN JUN 3 2012/ ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * WINDS...WEST 40 MPH WITH GUSTS TO 60 MPH. STRONGEST WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...4 PM TO 6 PM PDT MONDAY. * IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY CREATE A TRAVEL HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ IDZ012-014-033-ORZ064-040500- /O.NEW.KBOI.HW.A.0002.120605T0100Z-120605T0400Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY-UPPER WEISER RIVER- LOWER TREASURE VALLEY OR- 200 PM MDT SUN JUN 3 2012 ...HIGH WIND WATCH IN EFFECT MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT MONDAY EVENING. * WINDS...NORTHWEST 40 MPH WITH GUSTS TO 60 MPH. STRONGEST WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...7 PM TO 10 PM MDT MONDAY. COLD FRONT SHOULD PASS THROUGH ONTARIO/OR BETWEEN 6 AND 7 PM MDT MONDAY...BOISE BETWEEN 7 AND 8 PM MDT...AND MOUNTAIN HOME SHORTLY AFTER 8 PM MDT. * IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY CREATE A TRAVEL HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ IDZ029-040500- /O.NEW.KBOI.HW.A.0002.120604T2300Z-120605T0400Z/ OWYHEE MOUNTAINS- 200 PM MDT SUN JUN 3 2012 ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * WINDS...WEST 40 MPH WITH GUSTS TO 60 MPH. STRONGEST WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...6 PM TO 8 PM MDT MONDAY. * IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY CREATE A TRAVEL HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
1 follow-up statement
061 WWUS75 KBOI 040440 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1040 PM MDT SUN JUN 3 2012 ...HIGH WIND WATCH HAS BEEN REPLACED WITH A WIND ADVISORY... .STRONG WINDS WILL OCCUR LATE MONDAY AND MONDAY EVENING AS A POTENT COLD FRONT MOVES THROUGH SOUTHEAST OREGON AND SOUTHWEST IDAHO. THUNDERSTORMS ALONG AND AHEAD OF THE FRONT MAY BRING STRONG WINDS OF THEIR OWN. MANY OF OUR WIND ADVISORIES ARE FOR WINDS THAT JUST BARELY GET INTO ADVISORY CRITERIA...MEANING SUSTAINED WINDS JUST ABOVE 30 MPH AND GUSTS TO 45 MPH. THIS ONE IS DIFFERENT. WINDS IN THIS CASE ARE EXPECTED TO BE AT THE HIGH END OF ADVISORY CRITERIA...MEANING SUSTAINED AROUND 40 MPH WITH GUSTS NEAR 55 MPH. PLEASE UNDERSTAND THAT THIS IS NOT A TYPICAL WIND ADVISORY. ORZ064-041245- /O.UPG.KBOI.HW.A.0002.120605T0100Z-120605T0400Z/ /O.NEW.KBOI.WI.Y.0014.120604T2200Z-120605T0300Z/ LOWER TREASURE VALLEY OR- 1040 PM MDT SUN JUN 3 2012 ...WIND ADVISORY IN EFFECT FROM 4 PM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM TO 9 PM MDT MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...4 PM TO 9 PM MDT MONDAY. COLD FRONT SHOULD PASS THROUGH ONTARIO/OR BETWEEN 5 AND 7 PM MDT MONDAY. * IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY CREATE A TRAVEL HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ063-041245- /O.UPG.KBOI.HW.A.0002.120604T2300Z-120605T0100Z/ /O.NEW.KBOI.WI.Y.0014.120604T2200Z-120605T0300Z/ MALHEUR COUNTY- 1040 PM MDT SUN JUN 3 2012 /940 PM PDT SUN JUN 3 2012/ ...WIND ADVISORY IN EFFECT FROM 4 PM MDT /3 PM PDT/ TO 9 PM MDT /8 PM PDT/ MONDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM MDT /3 PM PDT/ TO 9 PM MDT /8 PM PDT/ MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...3 PM PDT TO 8 PM PDT MONDAY. * IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY CREATE A TRAVEL HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ012-014-033-041245- /O.UPG.KBOI.HW.A.0002.120605T0100Z-120605T0400Z/ /O.NEW.KBOI.WI.Y.0014.120605T0100Z-120605T0600Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY-UPPER WEISER RIVER- 1040 PM MDT SUN JUN 3 2012 ...WIND ADVISORY IN EFFECT FROM 7 PM MONDAY TO MIDNIGHT MDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM MONDAY TO MIDNIGHT MDT MONDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...7 PM TO MIDNIGHT MDT MONDAY. COLD FRONT SHOULD PASS THROUGH THE UPPER WEISER RIVER BASIN AND CANYON COUNTY BETWEEN 6 AND 8 PM MDT MONDAY...ADA COUNTY BETWEEN 7 AND 9 PM MDT...AND MOUNTAIN HOME BETWEEN 8 AND 10 PM MDT. * IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY CREATE A TRAVEL HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ029-041245- /O.UPG.KBOI.HW.A.0002.120604T2300Z-120605T0400Z/ /O.NEW.KBOI.WI.Y.0014.120605T0100Z-120605T0600Z/ OWYHEE MOUNTAINS- 1040 PM MDT SUN JUN 3 2012 ...WIND ADVISORY IN EFFECT FROM 7 PM MONDAY TO MIDNIGHT MDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM MONDAY TO MIDNIGHT MDT MONDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...7 PM TO MIDNIGHT MDT MONDAY. * IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY CREATE A TRAVEL HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ061-041245- /O.NEW.KBOI.WI.Y.0014.120604T2200Z-120605T0300Z/ HARNEY COUNTY- 940 PM PDT SUN JUN 3 2012 ...WIND ADVISORY IN EFFECT FROM 3 PM TO 8 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 8 PM PDT MONDAY. * WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...3 PM TO 8 PM PDT MONDAY. * IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY CREATE A TRAVEL HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ015-041245- /O.NEW.KBOI.WI.Y.0014.120605T0100Z-120605T0600Z/ SOUTHWEST HIGHLANDS- 1040 PM MDT SUN JUN 3 2012 ...WIND ADVISORY IN EFFECT FROM 7 PM MONDAY TO MIDNIGHT MDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM MONDAY TO MIDNIGHT MDT MONDAY NIGHT. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...7 PM TO MIDNIGHT MDT MONDAY. COLD FRONT SHOULD PASS THROUGH THE SOUTHWEST HIGHLANDS BETWEEN 7 AND 10 PM MDT. * IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY CREATE A TRAVEL HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this high wind watch went out at Jun 3, 9:00 AM MDT, 5 hours earlier.
Area forecast discussion, Jun 3, 9:00 AM MDT, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BOISE ID 900 AM MDT SUN JUN 3 2012 .DISCUSSION...TREMENDOUS WX CHANGE IS EXPECTED TO BEGIN IN OREGON MONDAY AFTERNOON AND SWRN IDAHO MONDAY EVENING AS A VERY STRONG COLD FRONT MOVES THROUGH. NOT ONLY WILL THE FRONT HAVE AN INTENSE THERMAL GRADIENT BUT IT WILL ALSO BE MOVING QUICKLY AS THE SUPPORTING NEGATIVE-TILT PACIFIC UPPER TOUGH IS FORCED INLAND BY ANOTHER TROUGH FARTHER OUT IN THE PACIFIC. IT IS RARE THAT A HIGH-AMPLITUDE EVENT ALSO MOVES QUICKLY BUT IT WILL THIS TIME. THE RESULT WILL BE A VERY STRONG FRONTAL PASSAGE THAT WILL ALSO INCLUDE THUNDERSTORMS...ESPECIALLY ON THE IDAHO SIDE. LATEST MODELS PLACE THE FRONT IN ERN OREGON AT 4 PM PDT MONDAY...SWRN IDAHO 7-8 PM MDT MONDAY...AND SCENTRL IDAHO AROUND 10 PM MDT MONDAY. THESE TIMES ARE 1-2 HOURS LATER THAN PREVIOUSLY FORECAST BUT MODELS SEEM TO BE FINALLY SETTLING IN ON THE TIMING. SURFACE PRESSURE GRADIENT WILL SUPPORT AT LEAST ADVISORY WIND-SPEEDS...POSSIBLY STRONGER IN THE TREASURE AND MAGIC VALLEYS...AND THUNDERSTORMS ALONG THE FRONT WILL BE STRONG OR POSSIBLY SEVERE IN ALL IDAHO ZONES. BEFORE THE FROPA IDAHO ZONES WILL GET INTO THE 80S TO LOWER 90S MONDAY WHILE OREGON STAYS ONLY IN THE 70S TO MID 80S. TUESDAY WILL BE A FULL 30 DEGREES ...LOCALLY 35 DEGREES...COLDER WITH HIGHS ONLY IN THE MID 40S TO MID 50S IN THE MOUNTAINS AND MID TO UPPER 50S IN THE VALLEYS. CURRENT FORECAST LOOKS GOOD IN ALL RESPECTS AT THIS TIME. WE ARE PLANNING TO ISSUE EITHER A WIND ADVISORY OR A HIGH-WIND WATCH LATER TODAY FOR MONDAY EVENING FOR THE SNAKE BASIN ZONES. && .AVIATION...WIDESPREAD VFR. AREAS OF MVFR CEILINGS AND MOUNTAIN OBSCURATION ARE POSSIBLE THIS AFTERNOON UNDER SHOWERS AND THUNDERSTORMS...MAINLY NORTH OF A KBNO-KMYL LINE FROM 22Z - 04Z. WESTERLY WINDS AT THE SURFACE AT 10 -15 KTS. SOUTHWEST WINDS ALOFT UP TO 30 KTS AT 10K FEET MSL. && .PREV DISCUSSION... SHORT TERM...TODAY THROUGH MONDAY...A STRONG COLD FRONTAL PASSAGE IS EXPECTED MONDAY AFTERNOON. TODAY BROAD SW FLOW WITH DEEPER MOISTURE OVER CENTRAL OREGON TO CENTRAL IDAHO NORTHWARD WILL ALLOW FOR A WARMER DAY THAN SATURDAY FROM JORDAN VALLEY THROUGH THE UPPER TREASURE AND MAGIC VALLEYS TO THE NV BORDER. THE CLOUD AND MOISTURE BOUNDARY FROM BURNS TO IDAHO CITY MAY ACT AS A FOCUS FOR AFTERNOON CONVECTION BUT ENOUGH BREAKS ARE EXPECTED NORTH FOR ISOLATED THUNDERSTORMS NORTH THROUGH BAKER COUNTY AND THE WEST CENTRAL MOUNTAINS AS WELL. A DEVELOPING SURFACE LOW ABOUT 900 MILES WSW OF BOISE OFF THE CALIFORNIA COAST WILL LIFT NE TO OVER OREGON MONDAY MORNING FOR A MILD NIGHT ACROSS THE REGION DUE TO CONSIDERABLE CLOUDINESS AND INCREASING SHOWERS. AS A NEGATIVELY TILTED UPPER TROUGH PUSHES INLAND MONDAY THE LOW WILL CONTINUE NE THROUGH CENTRAL IDAHO IN THE LATE AFTERNOON. OVER IDAHO ORGANIZED CONVECTION IS EXPECTED TO BREAK OUT EARLY MONDAY. CELLS LOOK TO TRANSITION FROM ORGANIZED THUNDERSTORMS AS STRONG WIND PRODUCERS TO HEAVY RAINERS AS ABUNDANT MOISTURE WITH 200 PERCENT OF NORMAL PWAT FOLLOWS THE FRONT INLAND OVER SE OREGON. TRAINING OF CELLS IS POSSIBLE. IT WILL BE LOCALLY VERY WINDY OVER SE OREGON ESPECIALLY LATE MONDAY AFTERNOON AND EVENING. THUNDERSTORM COVERAGE MAY BECOME SCATTERED THIS AFTERNOON AND EVENING OVER BURNS/VALE AND THE TREASURE VALLEY AREAS BUT FOR NOW LOOKING AT WIDELY SCATTERED. BETTER FORCING MONDAY AFTERNOON MAY REQUIRE HIGHER COVERAGE WITH AND SOUTH OF THE LOW TRACK. GUSTY WINDS WILL SPREAD THROUGH THE AREA MONDAY AFTERNOON. LONG TERM...MONDAY NIGHT THROUGH SUNDAY...STRONG FRONTAL PASSAGE ON TRACK TO OCCUR MONDAY NIGHT FOR WIDESPREAD THUNDERSTORMS AND SHOWERS AHEAD OF THE FRONT...THEN A STEADY RAIN WITH SIGNIFICANTLY COOLER TEMPERATURES BEHIND IT. ANOTHER ROUND OF SHOWERY PRECIP IS EXPECTED TUESDAY...AS THE UPPER TROUGH MOVES OVER THE AREA. MODELS HAVE COME INTO BETTER AGREEMENT FOR WEDNESDAY...AND ALLOW THE UPPER LOW TO QUICKLY EXIT THE REGION...HOWEVER THE AREA WILL REMAIN UNDER THE INFLUENCE OF THE BROAD UPPER TROUGH SO DO NOT EXPECT TEMPERATURES TO REBOUND BACK TO NEAR NORMAL UNTIL THURSDAY WHEN ZONAL FLOW RETURNS. WEAK RIDGING WILL PROVIDE FURTHER WARMING ON FRIDAY...BEFORE ANOTHER CLOSED LOW PRESSURE SYSTEM LOOKS TO PUSH INTO THE REGION NEXT WEEKEND. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...NONE. OR...NONE. && WEATHER.GOV/BOISE DISCUSSION...LC AVIATION.....CB PREV SHORT TERM...VM PREV LONG TERM....BB
Hazardous weather outlook, Jun 3, 5:24 AM MDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 524 AM MDT SUN JUN 3 2012 IDZ011>016-028>030-033-ORZ061>064-041200- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 524 AM MDT SUN JUN 3 2012 /424 AM PDT SUN JUN 3 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL CROSS THE AREA MONDAY...AND WIDESPREAD THUNDERSTORMS ARE EXPECTED AHEAD OF AND ALONG THE FRONT. THERE IS POTENTIAL FOR SOME STORMS TO BECOME STRONG OR SEVERE...ESPECIALLY IN THE CENTRAL MOUNTAINS OF IDAHO. THOSE WITH OUTDOOR INTERESTS MONDAY ARE ADVISED TO MONITOR THE LATEST FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SIGNIFICANT WEATHER. SPOTTER ACTIVATION MAY BE NEEDED ON MONDAY.
In the hours before
Special weather statement, Jun 3, 9:23 AM MDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BOISE ID 923 AM MDT SUN JUN 3 2012 IDZ011>016-028>030-033-ORZ061>064-040330- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 923 AM MDT SUN JUN 3 2012 /823 AM PDT SUN JUN 3 2012/ ...VERY STRONG COLD FRONT LATE MONDAY... A VERY STRONG COLD FRONT WILL BRING AN ABRUPT END TO THE HOT WEATHER LATE MONDAY AND REPLACE IT BY ABNORMALLY COOL SHOWERY WEATHER TUESDAY. THE FRONT WILL BE IN EASTERN OREGON BETWEEN 4 AND 6 PM PDT MONDAY...SOUTHWESTERN IDAHO INCLUDING THE BOISE AREA BETWEEN 7 AND 9 PM MDT MONDAY...AND THE TWIN FALLS/JEROME AREA AROUND 10 PM MDT MONDAY EVENING. ORGANIZED THUNDERSTORMS WITH STRONG TO POSSIBLY SEVERE WIND GUSTS AND HAIL ARE POSSIBLE ALONG AND AHEAD OF THE FRONT. THE FRONT ITSELF WILL SHIFT THE WIND TO THE WEST OR NORTHWEST AND TEMPERATURES WILL PLUMMET. HIGH TEMPERATURES MONDAY WILL BE IN THE 80S TO MID 90S IN IDAHO AND 70S AND 80S IN OREGON. HIGHS TUESDAY WILL ONLY BE IN THE UPPER 40S AND 50S. BOISE........HIGH MONDAY...91 HIGH TUESDAY...57 TWIN FALLS...HIGH MONDAY...94 HIGH TUESDAY...58 MCCALL.......HIGH MONDAY...75 HIGH TUESDAY...48 BAKER/OR.....HIGH MONDAY...77 HIGH TUESDAY...50 BURNS/OR.....HIGH MONDAY...73 HIGH TUESDAY...51
The office that day
Everything else NWS Boise, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 2:16 PM MDT | Red Flag Warning | BOI | 31 hr |
Nearby
High Wind Watches in Idaho, 2012High Wind Watches in Oregon, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.